# SDR HDNA2018F00156

- Difficulty date: December 4, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N235DH
- Make and model: Urocop EC135P1
- Aircraft serial: 0058
- Aircraft time: 6,563 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: L533M1117215
- Condition: Corroded
- Location: Fuselage
- Part time: 6,563 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REMOVAL AND REPLACEMENT OF THE ARIS MOUNT, INTER-GRANULAR CORROSION WAS FOUND ON THE FORWARD EXTRUSION ANGLE IN THE AIRFRAME CABIN CEILING AREA.
